# SDR CA140623006

- Difficulty date: May 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: 251A491056
- Condition: Stretched
- Location: Trim Sys
- Part time: 42,789 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UN-ABLE TO OBTAIN PROPER HORIZONTAL STAB TRIM CABLE TENSIONS.  NEW HORIZONTAL STAB TRIM CABLES INSTALLED AND RIGGED IAW BOEING 737-800 MM 27-41-000-802 AND 27-41-82-000-802.
